# SDR MALA040388

- Difficulty date: May 10, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N441XJ
- Make and model: Saab 340B
- Aircraft serial: 340B441
- Aircraft time: 14,176 hours, 15,772 cycles
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CT79B
- Part serial: GEE785179
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J, B
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMBOUT FROM MEM AT APPROXIMATELY 700 FT AGL ON FLIGHT 3323, ENGINE HAD A STAGE ONE TURBINE BLADE SEPARATION EVENT.  HEARD SMALL COMPRESSOR STALL IN RT ENG NOTED R TQ & NG ZERO W/ITT REDLINED & RT OVERTEMP LIGHT ON ITT BEGAN DECREASING THEN ENG WAS SHUTDOWN.  NOTED SLIGHT BURNING SMELL IN COCKPIT & CABIN W/BLDS OFF A/C PERFORMED AIR RETURN AFTER SHUTTING DOWN THE RT ENGINE.  REMOVED AND REPLACED RT ENG IAW GE MANUAL JC 7100-301 P/N ON & OFF CT7-9B, S/N ON GE-E785696 OFF GE-E785179.  ALL ENG RUNS PERFORMED AND LEAK CHECKS PERFORMED IAW ALL JC.  A/C GOOD FOR SERVICE.  ALL ENG PARAMETERS GOOD.
